# SDR VNAA202504140016

- Difficulty date: February 17, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL BTW FS 847.00 TO FS977.00 LH/RH (4EAS) AT CABIN PAX.    FLOOR SEAT RAIL BTW FS 847.00 TO FS977.00 LH/RH (4EAS) AT CABIN PAX WERE EVALUATED DUE TO EXCESSIVE DAMAGE PER CRJ-900 SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49-400-801 CONF(A12)
